Advertisement
Sign in to follow this  
Followers 0
Lilfighter

Night Sweats

27 posts in this topic

Posted

Advertisement

I have been experiencing night sweats for some time now. I'm on 20mgs of Lexapro and 25 mgs of Seroquel a day. At night I take 150 Trazadone and another 25 of Seroquel. I've done the research and I don't see where night sweats are a common side effect of any of them. Is this something I should talk to my psych doc about? Or do I see a regular doc cuz it's probably something else?

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted

I experience night sweats. I'm on Effexor and Remeron. So yes, some AD's can cause them. I don't know for sure about the meds you mentioned though. Do ask your pdoc about it! It could be a side-effect.

Take care,

- Autumn -

Share this post


Link to post
Share on other sites

Posted (edited)

I did some research myself, since I'm not familar with the meds mentioned.

Increased sweating is listed as a possible side-effect of Lexapro.

I didn't find anything on Seroquel and Trazodone so far.

It's best to ask your pdoc about it.

Keep us posted!

Autumn

Edited by Autumn

Share this post


Link to post
Share on other sites

Posted

I had night sweats on Lexparo. :hearts:

Share this post


Link to post
Share on other sites

Posted

im having night sweats a lot im on duloxetine. i dontno why ihave them

Share this post


Link to post
Share on other sites

Posted

hey there,

I have been having night sweats as well. I am on Celexa, and they started after about a week from taking the AD. It's so horrible :( Im on week 5 and it hasnt gone away.

Does it stop after a while?

Share this post


Link to post
Share on other sites

Posted

Bluecat,

Sometimes it takes up to a couple of months for both the new med to work properly, and for some the side effects to go away. Basically, I guess it takes time for your body to adjust.

If the problem is too troublesome or doesn't go away in time, talk to your doctor about it.

Karen

Share this post


Link to post
Share on other sites

Posted

Cymbalta produces the sweats night and day!!! Great!

Share this post


Link to post
Share on other sites

Posted

I used to take Trazadone but it gave me terrible migranes. I now take Prozac, Wellbutrin, Klonopin, and Seroquel. I experience these night sweats as well. I never thought that the medication could have anything to do with them, though. But it does seem to make sense now that I think about it.

Share this post


Link to post
Share on other sites

Posted

I too had night sweats

I am on lexapro

I have just had my dose increased so I might get them again - but they did only last about three weeks when I first went on the Lexapro so hopefully if I do get them again they wont last for too long

over a few years I have been on several AD's and the lexapro is the only one I remember having this effect on me

Share this post


Link to post
Share on other sites

Posted

I had night sweats while on lexapro. I no longer take it but I do take seroquel to help me sleep and again have night sweats. :(

Share this post


Link to post
Share on other sites

Posted

I used to get night sweats when I took celexa. I don't experience them on Remeron so far, which is nice.

Klonopin also gave me night sweats.

Share this post


Link to post
Share on other sites

Posted

I used to take Trazadone but it gave me terrible migranes. I now take Prozac, Wellbutrin, Klonopin, and Seroquel. I experience these night sweats as well. I never thought that the medication could have anything to do with them, though. But it does seem to make sense now that I think about it.

Hi,

I take the same meds except for the Seroquel. What is that particular med for ?

Thanks,

Tommy

Share this post


Link to post
Share on other sites

Posted

When I took Lexapro for a few months (a trial of med balance) my pillow would be soaking wet. My night sweats mainly were focussed on my scalp, but I did have a few marathon sessions in which I had to change my sheets and my pillows three time each night!

Share this post


Link to post
Share on other sites

Posted

I take Prozac and I too experience night sweats. Going into week 4 and have noticed that I don't get them every night anymore.

Share this post


Link to post
Share on other sites

Posted

WOW..so there is a reason I have night sweats! I thought it was just too hot in my house or something ha ha

Share this post


Link to post
Share on other sites

Posted

I had night sweats so bad on Zoloft and Prozac that the sheets would literally feel like someone had dumped water all over them -- BUT after being on Zoloft a couple years, it wasn't quite as bad. Also the higher dose I was on, the more I would sweat.

I had zero night sweats on Wellbutrin, took my first Cymbalta today and started sweating about 12 hours after the dose. I don't think of the sweating as a bad thing (at night that is) more of a cleansing thing -- just make sure you drink PLENTY of water to keep hydrated. Just FYI -- even when I used to take Zoloft and sweat like crazy -- it never caused me any health issues because I always stayed hydrated.

I am not familiar with your medication, but I believe with any Serotonin enhancing or inhibiting medication -- it can cause the night sweats.

Share this post


Link to post
Share on other sites

Posted

Most SSRI's can cause night sweats, I have them regularly.............I am on prozac and zyprexa.

SN :hearts:

Share this post


Link to post
Share on other sites

Posted

I wonder why this was not stated as a possible side effect. I really thought there was something else wrong with me since I was sweating so badly. Does it go away at all or is this something I will keep having to deal with?

Share this post


Link to post
Share on other sites

Posted

I'm on Zoloft, Risperdol, Imipramine, Lamictal and Gabapenting. I occasionally get night sweats, but I believe it's hormonally caused by body changes since I'm in my 50s.

Sheepwoman :hearts:

Share this post


Link to post
Share on other sites

Posted

i am on effexor and get night sweats

the best way i have found to at least reduce them is not to wear or sleep on anything synthetic. So, cotton PJs and sheets, wool blankets or duvet and they are considerably less

Share this post


Link to post
Share on other sites

Posted

For me, I have just started to try less covers to see if that will help and I put the ceiling fan on last night. It seemed to help a lot. I think the bedroom gets to stuffy and that does not help either.

Share this post


Link to post
Share on other sites

Posted

I have had night sweats as well and I am on Luvox. Do you all think we are having panic attacks in our sleep?

Share this post


Link to post
Share on other sites

Posted

Any drug that affects serotonin can produce the side effect of seating, unfortunately. For many people this resolves as they adjust to the medication.

KA

Share this post


Link to post
Share on other sites

Posted

glad i found this site as i thought i was ill and had number of tests over weeks but as it turns out it sounds like fluoxetine that i am taking i dont know if these are strong but def. help with my stress. Just reading there that someone said do you think we have panic attacks in our sleep, i was thinking more on the lines of dreams, please let us know if anyone else maybe a few have stressful dreams through the uptake of seritonin. Dreams like being trapped, running away, fighting etc... i think this could be my cause, if so theres not much i can do about it.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0